# SDR 2006UALA02080

- Difficulty date: October 25, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 16,784 hours, 7,373 cycles
- Engine: Iae V2527A5
- Engine time: 16,784 hours, 7,373 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RTBL DUE TO NR 1 ENGINE HUNG START, RAMP REPORTS SPARKS FROM STARTER AREA DURING 2ND START ATTEMPT, START CYCLE TERMINATED.  INSPECTED AREA SURROUNDING STARTER & START VALVE, REPLACE STARTER AND START VALVE.  OPS CHECKED GOOD.
